# SDR CALA2019120322114

- Difficulty date: November 25, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 69,841 hours, 24,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA RBL 32.40 ON CENTER WING UPPER SKIN IS CRAC KED, L/P 5845769, SUPPORT TASK REMOVED AND REPLACED SHEAR FITTING IAW B737-700 SRM 51-40-02 AND DWG NO. 11A2000 SSFR REPORT FORM 46-0024 ENTERED BY UAL INSPECT ION U075598 19NOV25
